# SDR SWIA2024032600121

- Difficulty date: January 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rudder Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE SKINS ARE CHAFFED.   (C-CHECK RO 3/23/2024)   REMOVED DAMAGE AT MULTIPLE LOCATIONS ON L/H AND R/H RUDDER LEADING EDGE SKINS REF CRJ700 SRM 51-12-00-001-001-A01COMPLIED WITH ALL STEPS 1-4 REF REO 670-55-41-134 REV --, DATED 2024-02-09. COMPLIED WITH TASK CARD 51-900-1002-SKY.
